# SDR IPXA2021071671767

- Difficulty date: June 22, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NRC6753504
- Part serial: 249
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING O/B FLAP I/B AFT HINGE INTERNAL FITTING HAS A 3" CRACK.REMOVED AND REPLACED CRACKED RT WING FLAP ASSY IAW AMM 27-50-30. (MINOR)
